Hi...I think you should call your doctor and tell him you're having that problem.
Are you vomitting as well as bms? How often?
Could be that you're having reflux or excessive acid from the pred.
Re: constipation...It could be that your colon isn't reacting as much as it was to the inflammation and that the pred has increased the transit time through the colon causing the stool to become smaller and harder. It might also be that you're not eating enough?
What have you been eating lately just out of curiosity? Clarify "bad".
What part hurts exactly?...and are you in the bathroom a lot having strong urges to have a bm but only pebbles? Is it hurting in the rectum/anus when you're going?
The rectum is always the last part to heal....if inflammation is low in the rectum, the side effects will be more of constipation/pain/urgency..etc.
Are you bleeding?
How long will you be on the pred?
Did your doc mention to put you on any rectal meds?
Where in the colon is your UC?
You could put more info in your sig (what location of UC) so that we don't keep asking you the same questions.
It's good you're improving.
Oh, In the meantime, you could purchase some Zantac and see if that will help your stomach pains. I use the 150mg and you can take it twice a day..as per the instructions on the package.
Keep us posted.
I am dry heaving now, but threw up peptobismol. I taste a lot of acid so I think that IS part of the problem.
I'm eating a lot, but probably not the right things. In the mornings I'll have yogurt with my prednisone. I had a sausage biscuit today too because I felt like I couldn't keep eating the yogurt and knew I needed food in my system. By bad I mean... pb&j, mac and cheese, hotdog +fries last night... pizza... and thats about
all ive eaten since the pred started workin i thought i could eat that crap... im stupid. I shouldn't have put that bs in my system. I'm pretty sure it's part of the problem... its just those things are fast and easy ugh.
My whole stomach hurts mostly.. .like cramping.. and I hear it makin noises whatever THAT is. I do have these horrible urges to go to the bathroom.. only pebbles are coming out.., sometimes diahrea... I'm bleeding but I think mostly from my hemmy. It hurts my anus/rectum, but only from straining.
I asked him about
enemas and my GI said that my UC is too far up for them to be too effective. He said usually he'd prescribe them for someone that just has problem in the lower area cuz its more targeted for that. He gave me suppositories for my hemmy, but said i had to get the diahrea to stop first. But I could try them at night.
You're right about
Maybe I will get Zantac... but i couldnt keep the pepto down so im sorta scared to take any meds right now. Dont wanna puke more than I have to
Anyways.. thanks for replying to me so much.
Diagnosed with UC March 07